Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 149, Number 1

Invariable generation of certain groups of piecewise linear homeomorphisms of the interval
Yoshifumi Matsuda and Shigenori Matsumoto.
Proc. Amer. Math. Soc. 149 (2021), 1-11
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172581
On the existence of Ulrich vector bundles on some irregular surfaces
Angelo Felice Lopez.
Proc. Amer. Math. Soc. 149 (2021), 13-26
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172582
Another $S$-unit variant of Diophantine tuples
Clemens Fuchs and Sebastian Heintze.
Proc. Amer. Math. Soc. 149 (2021), 27-35
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172583
Contravariant forms on Whittaker modules
Adam Brown and Anna Romanov.
Proc. Amer. Math. Soc. 149 (2021), 37-52
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172584
$C_2$-equivariant and $\mathbb {R}$-motivic stable stems II
Eva Belmont, Bertrand J. Guillou and Daniel C. Isaksen.
Proc. Amer. Math. Soc. 149 (2021), 53-61
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172585
On the structure of hyperfields obtained as quotients of fields
Matthew Baker and Tong Jin.
Proc. Amer. Math. Soc. 149 (2021), 63-70
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172586
On Lusztig’s asymptotic Hecke algebra for $\mathrm {SL}_2$
Stefan Dawydiak.
Proc. Amer. Math. Soc. 149 (2021), 71-88
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172587
Automorphic Galois representations and the inverse Galois problem for certain groups of type $D_{m}$
Adrián Zenteno.
Proc. Amer. Math. Soc. 149 (2021), 89-95
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172588
Optimal couplings between sparse block models
James Hirst.
Proc. Amer. Math. Soc. 149 (2021), 97-105
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172589
On groups having a $p$-constant character
Silvio Dolfi, Emanuele Pacifici and Lucía Sanus.
Proc. Amer. Math. Soc. 149 (2021), 107-120
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172590
The spectral localizer for semifinite spectral triples
Hermann Schulz-Baldes and Tom Stoiber.
Proc. Amer. Math. Soc. 149 (2021), 121-134
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172591
The Euler-Jacobi formula and the planar quadratic-quartic polynomial differential systems
Jaume Llibre and Claudia Valls.
Proc. Amer. Math. Soc. 149 (2021), 135-141
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172592
On initial and terminal value problems for fractional nonclassical diffusion equations
Nguyen Huy Tuan and Tomás Caraballo.
Proc. Amer. Math. Soc. 149 (2021), 143-161
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172593
Planar algebras associated to Latin squares are of subgroup-group-type
Vijay Kodiyalam and Sruthy Murali.
Proc. Amer. Math. Soc. 149 (2021), 163-172
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172594
The algebra of recurrence relations for exceptional Laguerre and Jacobi polynomials
Antonio J. Durán.
Proc. Amer. Math. Soc. 149 (2021), 173-188
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172595
Range preserving maps between the spaces of continuous functions with values in a locally convex space
Yuta Enami.
Proc. Amer. Math. Soc. 149 (2021), 189-197
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172596
Polynomial hulls of arcs and curves
Alexander J. Izzo.
Proc. Amer. Math. Soc. 149 (2021), 199-207
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172597
Structure of multicorrelation sequences with integer part polynomial iterates along primes
Andreas Koutsogiannis, Anh N. Le, Joel Moreira and Florian K. Richter.
Proc. Amer. Math. Soc. 149 (2021), 209-216
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172598
Dynamics of the iteration operator on the space of continuous self-maps
Murugan Veerapazham, Chaitanya Gopalakrishna and Weinian Zhang.
Proc. Amer. Math. Soc. 149 (2021), 217-229
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172599
The weighted discrete Gehring classes, Muckenhoupt classes and their basic properties
Samir H. Saker and Mario Krnić.
Proc. Amer. Math. Soc. 149 (2021), 231-243
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172600
Convex hulls of polynomial Julia sets
Małgorzata Stawiska.
Proc. Amer. Math. Soc. 149 (2021), 245-250
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172601
Inverse scattering and soliton solutions of nonlocal reverse-spacetime nonlinear Schrödinger equations
Wen-Xiu Ma.
Proc. Amer. Math. Soc. 149 (2021), 251-263
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172602
Non-degeneracy for the critical Lane–Emden system
Rupert L. Frank, Seunghyeok Kim and Angela Pistoia.
Proc. Amer. Math. Soc. 149 (2021), 265-278
Abstract, references and article information
Full-text PDF
MathSciNet review: 4172603
A support theorem for the Dunkl spherical mean operator
Salem Ben Saïd.
Proc. Amer. Math. Soc. 149 (2021), 279-284
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172604
Uncertainty principle and its rigidity on complete gradient shrinking Ricci solitons
Weixiong Mai and Jianyu Ou.
Proc. Amer. Math. Soc. 149 (2021), 285-299
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172605
Solution to a problem of Nirenberg concerning expanding maps
Dean Ives and David Preiss.
Proc. Amer. Math. Soc. 149 (2021), 301-310
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172606
Nuclear weighted composition operators on weighted Banach spaces of analytic functions
José Bonet, M. Carmen Gómez-Collado, Enrique Jordá and David Jornet.
Proc. Amer. Math. Soc. 149 (2021), 311-321
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172607
Horizontal Egorov property of Riesz spaces
Mikhail Popov.
Proc. Amer. Math. Soc. 149 (2021), 323-332
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172608
On the best constant in the estimate related to $H^1-BMO$ duality
Adam Osękowski.
Proc. Amer. Math. Soc. 149 (2021), 333-343
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172609
A simplified proof of CLT for convex bodies
Daniel J. Fresen.
Proc. Amer. Math. Soc. 149 (2021), 345-354
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172610
Asymptotic normality for random simplices and convex bodies in high dimensions
D. Alonso-Gutiérrez, F. Besau, J. Grote, Z. Kabluchko, M. Reitzner, C. Thäle, B.-H. Vritsiou and E. Werner.
Proc. Amer. Math. Soc. 149 (2021), 355-367
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172611
Weighted Alexandrov–Fenchel inequalities in hyperbolic space and a conjecture of Ge, Wang, and Wu
Frederico Girão, Diego Pinheiro, Neilha M. Pinheiro and Diego Rodrigues.
Proc. Amer. Math. Soc. 149 (2021), 369-382
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172612
On one-dimensionality of metric measure spaces
Timo Schultz.
Proc. Amer. Math. Soc. 149 (2021), 383-396
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172613
A steady length function for Ricci flows
Joshua Jordan.
Proc. Amer. Math. Soc. 149 (2021), 397-406
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172614
The maximal generalised roundness of finite metric spaces
Gavin Robertson.
Proc. Amer. Math. Soc. 149 (2021), 407-411
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172615
The Barwise-Schlipf theorem
Ali Enayat and James H. Schmerl.
Proc. Amer. Math. Soc. 149 (2021), 413-416
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172616
Cheeger constants of hyperbolic reflection groups and Maass cusp forms of small eigenvalues
Brian A. Benson, Grant S. Lakeland and Holger Then.
Proc. Amer. Math. Soc. 149 (2021), 417-438
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172617
Primary decomposition of knot concordance and von Neumann rho-invariants
Min Hoon Kim, Se-Goo Kim and Taehee Kim.
Proc. Amer. Math. Soc. 149 (2021), 439-447
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4172618